Jump to content



Photo

At Day 4


  • Please log in to reply
3 replies to this topic

#1 soph1990

soph1990

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 28 February 2017 - 02:33 AM

so iv been weaning of cymbalta for the last few months 4-5 i think and i was down to 2 times per week for just over a month and now im on 4 days with nothing. my moods have been a bit down but nothing to crazy. iv had vertigo/dizziness the most and not sleeping till1-3am so im struggling a fair bit. does anyone have any advice on how long ill be putting up with this bastards withdrawal effects. 


#2 gail

gail

    God-like

  • Site Supporter
  • 5,584 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 28 February 2017 - 07:46 AM

Hello Soph,

Welcome to the forum. Take a look at the post What's the positive side..., Fishinghat explained it real clearly.

#3 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 909 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 28 February 2017 - 11:04 AM

Welcome Sop,

 

I agree with Gail that you should read what Fishinghat had to say.

 

If you need anything let us know.

 

Love,

Raven


#4 Sadiejane

Sadiejane

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 02 May 2017 - 09:44 PM

Soph...how long were you on Cymbalta? What dose? And what method did you use to withdraw?



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users